MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD MACRO-VUE¿ RPR CARD ANTIGEN SUSPENSION; ANTIGENS, NONTREPONEMAL, ALL

BECTON DICKINSON CARIBE LTD. BD MACRO-VUE¿ RPR CARD ANTIGEN SUSPENSION; ANTIGENS, NONTREPONEMAL, ALL
Model Number 270333
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while testing with the bd macro-vue¿ rpr card antigen suspension, discrepant results were obtained.The result was positive while confirmatory testing with a competitor's reagent produced a negative result.Positive result was reported out; there was no report of patient impact.The following information was provided by the initial reporter: customer in (b)(6) received a (1 : 32) titer for one of the patient samples while (b)(6) did the rpr test for this patient using competitor's reagents, and obtained a titer of (1 : 1); patient result was reported as (1 : 32);.
 
Additional Manufacturer Narrative
Exact date of event is unknown.Information provided: "this test was done in (b)(6) 2021" a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary satisfactory results when retention samples were tested for performance using three (3) sera panel numbers of each reactivity.Control lot (1335592) customer batch number (1123493) serum no.11: all lots showed reactive results at 1:1 to 1:4 and reactive minimal at 1:8.Serum no; 16: all lots showed reactive results at 1:1 and reactive minimal at 1:2.Serum no; 17: all lots showed reactive results at 1:1 to 1:2 and reactive minimal at 1:4.Serum no¿s.29, 32, 34 all lots showed reactive minimal results at 1:1 to 1:2.Serum no¿s.3,7,10: all lots showed negative results.Complaint is unconfirmed based on retention samples and batch history record review.No returned goods received.A cross functional team continually monitors all product complaints for trends and determines if any additional actions are necessary beyond the current investigation process cgg.H3 other text : see h10.
 
Event or Problem Description
It was reported that while testing with the bd macro-vue¿ rpr card antigen suspension, discrepant results were obtained.The result was positive while confirmatory testing with a competitor's reagent produced a negative result.Positive result was reported out; there was no report of patient impact.The following information was provided by the initial reporter: customer in clinical labs of hawaii received a (1 : 32) titer for one of the patient samples while doh of hawaii did the rpr test for this patient using competitor's reagents, and obtained a titer of (1 : 1); patient result was reported as (1 : 32);.

Brand Name
BD MACRO-VUE¿ RPR CARD ANTIGEN SUSPENSION
Common Device Name
ANTIGENS, NONTREPONEMAL, ALL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13765801
Report Number2647876-2022-00063
Device Sequence Number3892235
Product Code GMQ
UDI-Device Identifier30382902703335
UDI-Public30382902703335
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2023
Device Model Number270333
Device Catalogue Number270333
Device Lot Number1123493
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown